# SDR REXA2016051000778

- Difficulty date: May 10, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 19,612 hours, 12,584 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER FIRE EXTINGUISHER OPEN, WIRE BROKEN.  R & R WATER FIRE EXTINGUISHER IAW AMM 26-23-01.  OPERATIONS CHECKED GOOD.
